# SDR USAA2009111293090

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278MC
- Part serial: BN1208
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - DELAMINATION ON RIGHT OUTBOARD AFT FLAP UPPER INBOARD SURFACE WBL 204.  REPLACED RIGHT OUTBOARD AFT FLAP IAW JOB CARD 03C40727020.
